Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


help
Dec 24, 2005

Dear Sir I am leaving in one poor country this is my situation the last test was two month go neo the last resolt today my CD4 drop of 200 I was 578 neo after two month My Cd 4 are 375, was you thing went wrong? The weather is very cold I have in the last two month bronkite pain the chest but x ray good, not TB only the doctor said bronkite and candida, infection on the throat and cough, my medication is lamivudin stada150mg stavudin 30mg and sustiva one a day can not have test on viral load not machine avaible,is possible because of the infection or bronkite to drop CD4 of 200?or because the cold wether? please help me Thank you and marry christmas Tom

Response from Dr. Young

Thank you for your post.

Yes, it's entirely possible that your bronchitis (lung infection) could have caused a temporary change in your CD4 cell absolute count. I always advise my patients not to have CD4 or viral load tests within a couple of weeks of having minor infections, like bronchitis or sinusitis, for this reason.

So, if I were your doctor, I'd repeat your CD4 cell test in a few weeks--

Good luck, happy and healthy new year to you. BY



Previous
boosted/unboosted reyataz/truvada
Next
Another Sustiva question

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement